MathSciNet Relay Station
MathSciNet bibliographic data
MR478182 (57 #17670) 57D85
Bix, Michael; tom Dieck, Tammo Characteristic numbers of $G$-manifolds and multiplicative induction. Trans. Amer. Math. Soc. 235 (1978), 331–343.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement